# SDR UIEA2025080101077

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 88,448 hours, 15,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 1241, LBL 77- 90,  BELOW FLOOR PANEL LT CLOSURE PANEL FOUND CRACKED.  CRACKED CLOSURE PANEL REPLACED IAW SRM 51-10-02 AND NEW CLOSURE PANEL HOLE'S TRANSFERRED IAW SRM 51-40-05 AND NEW CLOSURE PANEL INSTALLED IAW SRM 51-40-02. NO FURTHER DEFECTS NOTED.
